# SDR CA091223012

- Difficulty date: December 21, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 15,328 hours
- Engine: Lyc TIO540A2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Key
- Part number: 1213HBG310
- Condition: Broken
- Location: Pump Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND TEST AFTER FLY, LANDING GEAR HANDLE DIDN’T RETURN TO NEUTRAL AFTER TEST.  MAINTENANCE ACTION, HYDRAULIC LEVEL CHECK OK, HYDRAULIC PUMP REMOVED AND FOUND DRIVING SHAFT KEY BROKEN.  PUMP REPLACED AND CHECK OK (TC NR 20091223012)
